Alert archive / Wisconsin / Gale Warnings in 2009
Gale Warning 15, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Dec 23, 2009, 4:00 AM CST. It took effect at Dec 24, 2009, 12:00 PM CST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2009, 4:00 AM CST (10:00 UTC)
- In effect from
- Dec 24, 2009, 12:00 PM CST
- Expired
- Dec 25, 2009, 2:39 PM CST
- In force
- 27 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
678 WHUS73 KMKX 231000 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 400 AM CST WED DEC 23 2009 ...BLUSTERY WINDS AND HIGH WAVES TO PERSIST INTO FRIDAY... .DEVELOPING LOW PRESSURE IN THE SOUTHERN PLAINS WILL TRACK SLOWLY NORTHWARD TOWARD WISCONSIN OVER THE NEXT SEVERAL DAYS. THIS WILL RESULT IN A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN... WHICH WILL PRODUCE BLUSTERY TO STRONG EASTERLY WINDS AND HIGH WAVES OVER THE NEAR SHORE WATERS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THURSDAY MORNING AND THEN TRANSITIONS TO A GALE WARNING FOR THURSDAY AFTERNOON INTO FRIDAY MORNING. WAVE HEIGHTS WILL REACH 8 TO 12 FEET DURING THIS PERIOD. LMZ643>646-231800- /O.EXT.KMKX.SC.Y.0091.000000T0000Z-091224T1800Z/ /O.UPG.KMKX.GL.A.0012.091224T1200Z-091225T1200Z/ /O.NEW.KMKX.GL.W.0015.091224T1800Z-091225T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 400 AM CST WED DEC 23 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY... ...GALE WARNING IN EFFECT FROM NOON THURSDAY TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON THURSDAY TO NOON CST FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. EAST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO UP TO 30 KNOTS TONIGHT...AND THEN FURTHER INCREASE TO GALES TO UP TO 40 KNOTS THURSDAY AFTERNOON...CONTINUING INTO FRIDAY MORNING. THESE STRONG WINDS WILL CAUSE WAVE HEIGHTS TO BUILD TO 8 TO 12 FEET. BRISK WINDS AND HIGH WAVES ARE LIKELY TO LINGER FRIDAY AFTERNOON INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MBK
10 follow-up statements
055 WHUS73 KMKX 231532 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 932 AM CST WED DEC 23 2009 ...BLUSTERY WINDS AND HIGH WAVES TO PERSIST INTO FRIDAY... .DEVELOPING LOW PRESSURE IN THE SOUTHERN PLAINS WILL TRACK SLOWLY NORTHWARD TOWARD WISCONSIN OVER THE NEXT SEVERAL DAYS. THIS WILL RESULT IN A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN...WHICH WILL PRODUCE BLUSTERY TO STRONG EASTERLY WINDS AND HIGH WAVES OVER THE NEAR SHORE WATERS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THURSDAY MORNING...THEN TRANSITIONS TO A GALE WARNING FOR THURSDAY AFTERNOON INTO FRIDAY MORNING. WAVE HEIGHTS WILL REACH 8 TO 12 FEET DURING THIS PERIOD. LMZ643>646-232345- /O.CON.KMKX.SC.Y.0091.000000T0000Z-091224T1800Z/ /O.CON.KMKX.GL.W.0015.091224T1800Z-091225T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 932 AM CST WED DEC 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. EAST WINDS UP TO 30 KNOTS ARE EXPECTED THROUGH TONIGHT...AND THEN BECOME SOUTHEAST GALES OF 35 TO 40 KNOTS BY THURSDAY AFTERNOON AND NIGHT...CONTINUING INTO FRIDAY MORNING. THESE STRONG WINDS WILL CAUSE WAVE HEIGHTS TO BUILD TO 8 TO 12 FEET. BRISK WINDS AND HIGH WAVES ARE LIKELY TO LINGER FRIDAY AFTERNOON INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD
007 WHUS73 KMKX 232224 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 424 PM CST WED DEC 23 2009 ...BLUSTERY WINDS AND HIGH WAVES TO PERSIST INTO FRIDAY... .DEVELOPING LOW PRESSURE IN THE SOUTHERN PLAINS WILL TRACK SLOWLY NORTHWARD TOWARD WISCONSIN OVER THE NEXT SEVERAL DAYS. THIS WILL RESULT IN A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN...WHICH WILL PRODUCE BLUSTERY TO STRONG EASTERLY WINDS...AND HIGH WAVES...OVER THE NEARSHORE WATERS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THURSDAY MORNING...THEN TRANSITIONS TO A GALE WARNING FOR THURSDAY AFTERNOON INTO FRIDAY MORNING. WAVE HEIGHTS WILL REACH 8 TO 12 FEET DURING THIS PERIOD. LMZ643>646-240630- /O.CON.KMKX.SC.Y.0091.000000T0000Z-091224T1800Z/ /O.CON.KMKX.GL.W.0015.091224T1800Z-091225T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 424 PM CST WED DEC 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. EAST WINDS UP TO 30 KNOTS ARE EXPECTED THROUGH TONIGHT...AND THEN BECOME SOUTHEAST GALES OF 35 TO 40 KNOTS BY THURSDAY AFTERNOON AND NIGHT...CONTINUING INTO FRIDAY MORNING. THESE STRONG WINDS WILL CAUSE WAVE HEIGHTS TO BUILD TO 8 TO 12 FEET. BRISK WINDS AND HIGH WAVES ARE LIKELY TO LINGER FRIDAY AFTERNOON INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD
047 WHUS73 KMKX 240325 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 925 PM CST WED DEC 23 2009 ...BLUSTERY WINDS AND HIGH WAVES TO PERSIST INTO FRIDAY... .DEVELOPING LOW PRESSURE IN THE SOUTHERN PLAINS WILL TRACK SLOWLY NORTHWARD TOWARD WISCONSIN OVER THE NEXT SEVERAL DAYS. THIS WILL RESULT IN A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN... WHICH WILL PRODUCE BLUSTERY TO STRONG EASTERLY WINDS...AND HIGH WAVES...OVER THE NEARSHORE WATERS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THURSDAY MORNING... THEN TRANSITIONS TO A GALE WARNING FOR THURSDAY AFTERNOON INTO FRIDAY MORNING. WAVE HEIGHTS WILL REACH 8 TO 12 FEET DURING THIS PERIOD. LMZ643>646-241130- /O.CON.KMKX.SC.Y.0091.000000T0000Z-091224T1800Z/ /O.CON.KMKX.GL.W.0015.091224T1800Z-091225T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 925 PM CST WED DEC 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON CST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. EAST WINDS UP TO 30 KNOTS ARE EXPECTED THROUGH TONIGHT...AND THEN BECOME SOUTHEAST GALES OF 35 TO 40 KNOTS BY THURSDAY AFTERNOON AND NIGHT...CONTINUING INTO FRIDAY MORNING. THESE STRONG WINDS WILL CAUSE WAVE HEIGHTS TO BUILD TO 8 TO 12 FEET. BRISK WINDS AND HIGH WAVES ARE LIKELY TO LINGER FRIDAY AFTERNOON INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GEHRING
887 WHUS73 KMKX 240940 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 AM CST THU DEC 24 2009 ...BLUSTERY WINDS AND HIGH WAVES TO PERSIST INTO FRIDAY... .DEVELOPING LOW PRESSURE IN THE SOUTHERN PLAINS WILL TRACK SLOWLY NORTHWARD TOWARD WISCONSIN OVER THE NEXT SEVERAL DAYS. THIS WILL RESULT IN A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN... WHICH WILL PRODUCE BLUSTERY TO STRONG EASTERLY WINDS...AND HIGH WAVES...OVER THE NEAR SHORE WATERS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT THIS MORNING...THEN TRANSITIONS TO A GALE WARNING THIS AFTERNOON...LINGERING INTO FRIDAY MORNING. WAVE HEIGHTS WILL REACH 8 TO 12 FEET DURING THE PERIOD. LMZ643>646-241745- /O.CON.KMKX.SC.Y.0091.000000T0000Z-091224T1800Z/ /O.CON.KMKX.GL.W.0015.091224T1800Z-091225T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 AM CST THU DEC 24 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON CST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON CST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. EAST WINDS UP TO 30 KNOTS ARE EXPECTED TO INCREASE TO GALES TO 35 KNOTS THIS AFTERNOON AND CONTINUE INTO FRIDAY MORNING. A FEW GUSTS MAY REACH 40 KNOTS LATE TONIGHT OR FRIDAY MORNING. THESE STRONG WINDS WILL CAUSE WAVE HEIGHTS OF 8 TO 12 FEET. BRISK WINDS AND HIGH WAVES AT SMALL CRAFT ADVISORY LEVELS...ARE LIKELY TO LINGER FRIDAY AFTERNOON INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MBK
198 WHUS73 KMKX 241546 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 946 AM CST THU DEC 24 2009 ...BLUSTERY WINDS AND HIGH WAVES TO PERSIST INTO FRIDAY... .DEVELOPING LOW PRESSURE IN THE SOUTHERN PLAINS WILL TRACK SLOWLY NORTHWARD TOWARD WISCONSIN OVER THE NEXT FEW DAYS. THIS WILL CONTINUE TO RESULT IN A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN...WHICH WILL PRODUCE BLUSTERY TO STRONG EASTERLY WINDS...AND HIGH WAVES...OVER THE NEARSHORE WATERS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT THIS MORNING...THEN TRANSITIONS TO A GALE WARNING THIS AFTERNOON...LINGERING INTO FRIDAY MORNING. WAVE HEIGHTS WILL REACH 8 TO 12 FEET DURING THE PERIOD. LMZ643>646-250000- /O.CON.KMKX.SC.Y.0091.000000T0000Z-091224T1800Z/ /O.CON.KMKX.GL.W.0015.091224T1800Z-091225T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 946 AM CST THU DEC 24 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. EAST WINDS UP TO 30 KNOTS ARE EXPECTED TO INCREASE TO GALES TO 35 KNOTS THIS AFTERNOON...AND CONTINUE INTO FRIDAY MORNING. A FEW GUSTS MAY REACH 40 KNOTS LATE TONIGHT OR FRIDAY MORNING. THESE STRONG WINDS WILL CAUSE WAVE HEIGHTS OF 8 TO 12 FEET. BRISK WINDS AND HIGH WAVES AT SMALL CRAFT ADVISORY LEVELS ARE LIKELY TO LINGER FRIDAY AFTERNOON INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD
644 WHUS73 KMKX 242127 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 PM CST THU DEC 24 2009 ...BLUSTERY WINDS AND HIGH WAVES TO PERSIST INTO FRIDAY... .DEVELOPING LOW PRESSURE IN ARKANSAS WILL TRACK SLOWLY NORTHWARD TOWARD WISCONSIN TONIGHT AND CHRISTMAS DAY. THIS WILL CONTINUE TO RESULT IN A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN...WHICH WILL PRODUCE BLUSTERY TO STRONG EASTERLY WINDS...AND HIGH WAVES...OVER THE NEARSHORE WATERS. A GALE WARNING REMAINS IN EFFECT TONIGHT AND FRIDAY MORNING. WAVE HEIGHTS WILL REACH 8 TO 12 FEET DURING THE PERIOD. LMZ643>646-250530- /O.CON.KMKX.GL.W.0015.000000T0000Z-091225T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 327 PM CST THU DEC 24 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY. EAST GALES UP TO 35 KNOTS ARE EXPECTED TONIGHT AND FRIDAY MORNING. A FEW GUSTS MAY REACH 40 KNOTS LATE TONIGHT OR FRIDAY MORNING. THESE STRONG WINDS WILL CAUSE WAVE HEIGHTS OF 8 TO 12 FEET. BRISK WINDS AND HIGH WAVES AT SMALL CRAFT ADVISORY LEVELS ARE LIKELY TO LINGER FRIDAY AFTERNOON THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD
848 WHUS73 KMKX 250339 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 939 PM CST THU DEC 24 2009 ...EAST GALES AND HIGH WAVES TO PERSIST INTO FRIDAY... .DEVELOPING LOW PRESSURE OVER MISSOURI WILL TRACK TO IOWA FOR FRIDAY AND FRIDAY NIGHT. THIS WILL CONTINUE TO RESULT IN A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN... WHICH WILL PRODUCE BLUSTERY TO STRONG EASTERLY WINDS...AND HIGH WAVES...OVER THE NEARSHORE WATERS. A GALE WARNING REMAINS IN EFFECT TONIGHT AND FRIDAY MORNING. WAVE HEIGHTS WILL REACH 8 TO 12 FEET DURING THE PERIOD. LMZ643>646-251145- /O.CON.KMKX.GL.W.0015.000000T0000Z-091225T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 939 PM CST THU DEC 24 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY. EAST GALES UP TO 35 KNOTS ARE EXPECTED TONIGHT AND FRIDAY MORNING. A FEW GUSTS MAY REACH 40 KNOTS LATE TONIGHT OR FRIDAY MORNING. THESE STRONG WINDS WILL CAUSE WAVE HEIGHTS OF 8 TO 12 FEET. BRISK WINDS AND HIGH WAVES AT SMALL CRAFT ADVISORY LEVELS ARE LIKELY TO LINGER FRIDAY AFTERNOON THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GEHRING
325 WHUS73 KMKX 250947 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 347 AM CST FRI DEC 25 2009 ...STRONG EAST GALES EXPECTED THIS MORNING... .DEEP LOW PRESSURE OVER NORTHERN MISSOURI WILL MOVE INTO CENTRAL IOWA THIS MORNING BEFORE BEGINNING TO SLOWLY WEAKEN. A TIGHT PRESSURE GRADIENT ASSOCIATED WITH THIS LOW PRESSURE AREA...WILL RESULT IN OCCASIONAL GALES TO 35 KNOTS OVER THE NEAR SHORE WATERS OF LAKE MICHIGAN THIS MORNING. HIGH WAVES OF 8 TO 14 FEET WILL ACCOMPANY THE STRONG WINDS TODAY. THE WINDS AND WAVES WILL BEGIN TO SLOWLY SUBSIDE THIS AFTERNOON INTO SATURDAY MORNING...BUT WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS. LMZ643>646-251800- /O.CON.KMKX.GL.W.0015.000000T0000Z-091225T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 347 AM CST FRI DEC 25 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. EAST GALES UP TO 35 KNOTS ARE EXPECTED THIS MORNING. A FEW GUSTS MAY REACH 40 KNOTS. THESE STRONG WINDS WILL CAUSE WAVE HEIGHTS OF 8 TO 14 FEET. BRISK WINDS AND HIGH WAVES AT SMALL CRAFT ADVISORY LEVELS WILL LINGER THIS AFTERNOON INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MBK
651 WHUS73 KMKX 251756 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1156 AM CST FRI DEC 25 2009 ...EAST TO SOUTHEAST GALES EXPECTED INTO MID AFTERNOON... .DEEP LOW PRESSURE OVER IOWA WILL MAINTAIN A TIGHT PRESSURE GRADIENT ACT ROSS THE AREA THIS AFTERNOON. THIS WILL RESULT IN GALES OF 35 TO 40 KNOTS. THE WINDS AND WAVES WILL BEGIN TO SLOWLY SUBSIDE LATER THIS AFTERNOON INTO SATURDAY MORNING...BUT WILL LIKELY REMAIN AT SMALL CRAFT ADVISORY LEVELS. LMZ643>646-252200- /O.EXT.KMKX.GL.W.0015.000000T0000Z-091225T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1156 AM CST FRI DEC 25 2009 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE GALE WARNING IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. EAST TO SOUTHEAST GALES UP TO 35 KNOTS ARE EXPECTED INTO THE MID AFTERNOON HOURS. A FEW GUSTS MAY REACH 40 KNOTS. THESE STRONG WINDS WILL CAUSE WAVE HEIGHTS OF 8 TO 14 FEET. BRISK WINDS AND HIGH WAVES AT SMALL CRAFT ADVISORY LEVELS WILL LINGER LATER THIS AFTERNOON INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
339 WHUS73 KMKX 252039 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 239 PM CST FRI DEC 25 2009 ...GUSTY SOUTHEAST WINDS TO SHIFT SOUTH AND GRADUALLY EASE... .LOW PRESSURE OVER IOWA WAS MAINTAINING A FAIRLY TIGHT GRADIENT ACROSS LAKE MICHIGAN. ALTHOUGH WINDS HAVE DROPPED OFF FROM GALE FORCE...THEY REMAIN GUSTY FROM THE SOUTHEAST AND THEN SHIFT SOUTH. THE HIGH WAVES WILL SUBSIDE A BIT AFTER THE WINDS SHIFT SOUTH. LMZ643>646-260445- /O.CAN.KMKX.GL.W.0015.000000T0000Z-091225T2200Z/ /O.NEW.KMKX.SC.Y.0092.091225T2039Z-091226T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 239 PM CST FRI DEC 25 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. SOUTHEAST WINDS OF 15 TO 25 KNOTS WILL SHIFT SOUTH TONIGHT. WAVES WILL REMAIN HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Dec 23, 3:31 AM CST, 29 minutes earlier.
Area forecast discussion, Dec 23, 3:31 AM CST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CST WED DEC 23 2009
.DISCUSSION...FORECAST FOCUS ON PRECIP TYPES/AMOUNTS ASSOCIATED WITH
APPROACHING STORM SYSTEM AND WHAT TO DO WITH HEADLINES. WINDOW OF
FREEZING RAIN POTENTIAL THE MAIN CONCERN TONIGHT INTO THURSDAY
MORNING.
TODAY AND TONIGHT- CONFIDENCE...LOW
STRONG STORM SYSTEM CLEARLY SEEN ON WATER VAPOR IN ARIZONA AND
NEW MEXICO. HIGH PRESSURE TO THE NORTHEAST PROVIDING AN EASTERLY
DRY COMPONENT. WITH CYCLOGENESIS REALLY GETTING GOING TODAY...850
LOW LEVEL JET INCREASES TOWARDS THE WESTERN CWA AND PRECIP IN THE
FORM OF SNOW DEVELOPS. NAM SUGGESTING MORE FREEZING RAIN/ICE
PELLET POTENTIAL RIGHT AT THE OUTSET...WILL HINT AT THIS. THOUGH
GFS MAY BE RIGHT WITH MORE EVAP COOLING WITH DRY EASTERLY FLOW HAVING
A SAY ON THE SOUNDINGS AT LEAST EARLY ON. 700 OMEGA ALSO SPIKES
UP. BUFKIT SOUNDINGS/THICKNESS AND ENERGY CONSIDERATIONS SHOW
MAINLY SNOW THROUGH 6Z...THEN THE ELEVATED WARM LAYER APPEARS AND
THE MODEL DIFFERENCES APPEAR AT THAT POINT. GFS SHOWS VERY LITTLE
IN THE WAY OF WARM LAYER WHILE THE NAM HAS AROUND 2C DURING MAX
QPF BUT DOESN/T GET TO 3C UNTIL 10 OR 11Z WHEN BULK OF PRECIP HAS
TRAILED OFF. MUCH OF THE QPF WILL BE CONTRIBUTING TO SNOW
PRODUCTION...AND NOT ENOUGH ICE PRODUCTION TO REACH WARNING
CRITERIA. MODEL CONSENSUS IS TO HAVE AROUND 0.30 INCH LIQUID
BETWEEN 0-6Z WITH INDICATIONS THAT WILL FALL AS SNOW WITH FAIRLY
LOW RATIOS. QPF MIN EVOLVES AFTER 6Z...AND WITH A SOUNDING THAT
SHOWS MORE OF A MIX OF PRECIP TYPES RATHER THAN PURE FREEZING
RAIN. CANT SIT ON A WATCH AT THIS POINT. FEEL MORE EVIDENCE
POINTING TOWARDS HIGH END ADVISORY THAN LOW END WARNING SO WILL GO
IN THAT DIRECTION.
CHRISTMAS EVE- CONFIDENCE...MEDIUM
NEXT SURGE ARRIVES WITH STRENGTHENING LOW LEVEL JET. BOUNDARY LAYER
TEMPS WILL SLOWLY MODIFY...THOUGH LINGERING PRECIP IN THE NORTHERN
CWA MAY STILL YET POSE SOME ICE CONCERN. MAIN ISSUE WILL BE IN THE
MORNING WITH LINGERING TEMPS NEAR 32...ESPECIALLY INLAND AWAY FROM
THE LAKE AND MUCH OF THE WESTERN AND NORTHERN CWA. THE NAM IS MUCH
WARMER WITH THE 850 THERMAL RIDGE. INTERESTING AND ODD LOOKING JET
COUPLING EVOLVES WITH INCREASING WITH MUCH OF THE FORCING WITH LOW
LEVEL FRONTOGENETICAL FORCING/MOISTURE ADVECTION. DECENT SURGE OF
DIFFERENTIAL CYCLONIC VORTICITY ADVECTION THURSDAY NIGHT BEFORE
SYSTEM CLOSES OFF AND GOES INTO PLOD MODE.
CHRISTMAS- CONFIDENCE...MEDIUM
WITH 850 THERMAL RIDGE ACROSS THE CWA TO START OFF THE DAY WILL GO
WITH MORNING HIGHS. 850 MILLIBAR COLD AIR ADVECTION WRAPS IN FROM
THE SOUTHWEST. THE RAIN CHANGING TO SNOW IDEA STILL LOOKS GOOD.
SATURDAY AND SUNDAY- CONFIDENCE...MEDIUM
UPPER LOW WILL BE SLOWLY PLODDING AROUND THE AREA WITH OCCASIONAL
SNOW SHOWERS A GOOD BET. 850 TEMPS RATHER CHILLY IN THE MINUS TEENS.
&&
.AVIATION...WEAK ISENTROPIC LIFT MAY PRODUCE PATCHY FLURRIES OR
FREEZING DRIZZLE THIS MRNG. OTHRW...EXPECT MOSTLY MVFR CIGS TO
CONTINUE TODAY...HOWEVER DRY MID LEVELS AND STRONG MIXING WL LIKELY
RESULT IN SEVERAL PERIODS OF VFR CIGS...ESPECIALLY IN THE EAST.
SURGE OF MOISTURE TNGT TIED TO SHORT WAVE FORCING WL RESULT IN MIX
OF SNOW...SLEET AND FREEZING RAIN TONIGHT...WITH LOWEST VSBYS IN
PRECIP AT KMSN. CIGS WL RETURN TO MVFR AND LWR.
&&
.MARINE...PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN WILL ONLY
FURTHER TIGHTEN THROUGH THU NIGHT BEFORE GRADUALLY WEAKENING IN
RESPONSE TO SLOWLY WEAKENING LOW PRESSURE THAT WILL BE AFFECTING THE
REGION THROUGH THE HOLIDAY WEEKEND. STEEP LOW LEVEL LAPSE RATES AND
STRONG WINDS JUST OFF THE SURFACE ARE EXPECTED TO REACH GALE
CRITERIA THU AFTN INTO FRI MRNG WHEN PRES GRADIENT WILL BE THE
TIGHTEST. HENCE SMALL CRAFT ADVISORY RAMPS UP TO GALE WARNING ON
THU.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO NOON CST
THURSDAY FOR WIZ062-067-068.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON CST
THURSDAY FOR WIZ046-047-056>058-063>066-069>072.
WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO NOON CST
THURSDAY FOR WIZ051-052-059-060.
LM...SMALL CRAFT ADVISORY UNTIL NOON CST THURSDAY FOR LMZ643>646.
GALE WARNING FROM NOON THURSDAY TO NOON CST FRIDAY FOR
LMZ643>646.
&&
SHORT/LONG TERM...PC
AVIATION/MARINE...MBKHazardous weather outlook, Dec 22, 3:40 PM CST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 PM CST TUE DEC 22 2009 WIZ046-047-051-052-056>060-062>072-231030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 340 PM CST TUE DEC 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT LIGHT SNOW WILL TAPER OFF BY EARLY THIS EVENING. TOTAL SNOW ACCUMULATIONS WILL RANGE FROM UP TO AN INCH FROM MONTELLO TO SHEBOYGAN...TO 2 TO 4 INCHES FROM DARLINGTON...TO JANESVILLE...TO TWIN LAKES. ISOLATED 5 INCH AMOUNTS ARE POSSIBLE NEAR THE ILLINOIS BORDER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COMPLEX STORM SYSTEM WILL FORM OVER THE SOUTHERN PLAINS BY WEDNESDAY...AND TRACK SLOWLY NORTH INTO THE GREAT LAKES REGION ON CHRISTMAS DAY. AT THIS TIME...THE EXPECTED TRACK OF THE STORM SYSTEM WILL TAKE IT FROM EAST CENTRAL IOWA CHRISTMAS DAY...TO WEST CENTRAL WISCONSIN FRIDAY NIGHT...AND SLOWLY NORTHEAST AS IT WEAKENS ON SATURDAY. THIS IS A WARMER TRACK FOR SOUTHERN WISCONSIN...AND IS ONE THAT WILL RESULT IN A WIDE VARIETY OF WINTRY PRECIPITATION TYPES. THE MOST HAZARDOUS PERIOD LOOKS TO BE LATE WEDNESDAY NIGHT THROUGH THURSDAY...WHEN A SURGE OF WARM AIR JUST OFF THE SURFACE AHEAD OF THIS STORM SYSTEM WILL CREATE THE BEST CHANCE FOR A PERIOD OF FREEZING RAIN...SNOW AND SLEET. THERE IS A POTENTIAL THAT ICE ACCUMULATIONS COULD REACH ONE QUARTER TO ONE HALF INCH...CAUSING A MORE SIGNIFICANT IMPACT. ADDITIONALLY...THERE IS THE THREAT FOR ENOUGH RAIN TO FALL ON TOP OF THE CURRENT SNOW PACK TO RESULT IN MINOR FLOODING OF AREA CREEKS...RIVERS...AND STREAMS. RUNOFF COULD ALSO CAUSE PONDING OF WATER ON AREA ROADWAYS. ANY ACCUMULATING SNOW SHOULD OCCUR AT THE BEGINNING OF THIS SYSTEM WEDNESDAY NIGHT INTO THURSDAY MORNING...AND THEN AGAIN THURSDAY NIGHT AND FRIDAY AS COLDER AIR POURS BACK INTO THE REGION. AS A RESULT...A WINTER STORM WATCH HAS BEEN ISSUED FOR ALL OF SOUTHERN WISCONSIN...FROM WEDNESDAY NIGHT THROUGH THURSDAY. SEE THE WINTER WEATHER MESSAGE PRODUCT FOR MORE DETAILED INFORMATION. HOLIDAY TRAVEL IS LIKELY TO BE IMPACTED. GIVEN THE LARGE COMPLEXITY OF THIS STORM SYSTEM...ADJUSTMENTS TO THE FORECAST ARE STILL LIKELY. STAY ABREAST OF THE LATEST FORECAST CONCERNING THIS EXPECTED WINTER STORM FOR THE UPCOMING HOLIDAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SNOWFALL REPORTS FROM THE SNOWFALL EARLIER TODAY WILL BE APPRECIATED. LMZ643>646-231030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 PM CST TUE DEC 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT EAST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATER TONIGHT...AS THE PRESSURE GRADIENT TIGHTENS OVER SOUTHERN LAKE MICHIGAN...BETWEEN HIGH PRESSURE TO THE NORTH...AND DEVELOPING LOW PRESSURE IN THE SOUTHERN PLAINS. WAVES WILL ALSO BUILD TO 3 TO 5 FEET. HENCE...A SMALL CRAFT ADVISORY GOES INTO EFFECT AT 3 AM CST TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH WEDNESDAY NIGHT...FOR STRENGTHENING EAST WINDS TO 30 KNOTS...AND BUILDING WAVES OF 5 TO 8 FEET. FURTHER TIGHTENING OF THE PRESSURE GRADIENT...AHEAD OF APPROACHING LOW PRESSURE...WILL CAUSE WIND SPEEDS TO APPROACH GALE WARNING CRITERIA THURSDAY AND THURSDAY NIGHT. AS A RESULT...A GALE WATCH HAS BEEN ISSUED FOR THIS PERIOD. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FRIDAY THROUGH SATURDAY...AS THE STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. WOOD WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 3:54 AM CST | Winter Weather Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 32 hr |
| Dec 23, 3:57 PM CST | Winter Storm Warning | MKX | Columbia, Dane, Green, Green Lake, Iowa, Lafayette and 3 more | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.